E-posta Telefon
05383190822 | 4630
Akademik Linkler Sosyal Linkler
  • Y

    Bakü Devlet Üniversitesi

    1970 - 1971
    Yüksek Lisans

    Matematik ve Mekanik Fakültesi, Matematik Bölümü

    Tez Adı: Bazi parabolik denklemlerin asimptqtik çözümleri üzerine
  • L

    Bakü Devlet Üniversitesi

    1966 - 1970
    Lisans

    Matematik ve Mekanik Fakültesi, Matematik Bölümü

    Tez Adı:
  • D

    Moskova Devlet Teknik Üniversitesi

    1972 - 1976
    Doktora

    MATEMATİK

    Tez Adı: On solvability some degenerate nonlinear parabolic problems in the Sobolev and Orlicz-Sobolev spaces
Makale Başlığı Kapsam Dergi Adı: Cilt: Sayı:
EXISTENCE AND BEHAVIOR OF SOLUTION OF SOME NONLINEAR EQUATION FROM THEORY OF FLOWS ON NETWORKS Uluslararası Tai Journal of Mathematics
One general results on the solvability Uluslararası Trans. IMM. Ac. Sci. Azerb., 1995, part 2, 199-204. 16 4
Solvability of the nonlinear equations with operators are form sum the pseudomonotone and weak continuous Uluslararası Trans. Ac. Sci. Azerb., ser. Math. Techn. 16 1-3
On one class elliptic-parabolic equations Uluslararası Proc. IMM Ac. Sci. Azerb., 1995, v.3 (11), 31-38. 3 2
Embedding theorems for nonlinear spaces and solvability of some nonlinear noncoercive equations Uluslararası Proc. IMM Ac. Sci. Azerb., 1996, v.5, 72-103. 5 2
Some fixed point theorems connected with convexity of the image and their appl. Uluslararası Proc. IMM Ac. Sci. Azerb. 4 2
On Cauchy’xxs problem for the equations of the third order Uluslararası Proc. IMM. Ac. Sci. Az., v 6 (14), 1997, 161-173 (joint with Mamedov E.). 6 5
Some applications of the spectral analysis to semilinear equations Uluslararası Proc. IMM. Ac. Sci. Az. 6 11
On some mappings into reflexive Banach spaces Uluslararası Proc. Intern. Confer.: ’xx’xxMath. Econom., Nonsmooth Anal. and Inform.’xx’xx 1 1
On Cauchy’xxs problem for the equations of the third order Uluslararası Proc. IMM. Ac. Sci. Az. 14
On one class nonlinear problems Uluslararası Trans. Ac. Sci. Azerb., ser. Math. Phys. Techn. 18 4-5
On solvability of filtration type equation in noncylindrical domain Uluslararası Trans. Ac. Sci. Azerb. 17 1-3
Some applications of the spectral analysis to semilinear equations. Spectral Anal. and its Appl. Uluslararası Proc. IMM. Ac. Sci. Az 11
Some modification of the Navier-Stokes equations Uluslararası Proc. IMM. Nat. Ac. Sci. Azerbaijan 9
Some remarks to the theory of linear bounded operators Uluslararası Proceedings of IMM NASA 18 2
On odd mappings and equations with odd mappings Uluslararası Trans. Ac. Sci. Azerb., ser. Math. Phys. - Tech. 18 2
Some imbedding theorems and nonlinear differential equations Uluslararası Trans. Nat. Ac. Sci. Azerb., ser. Math. Phys.-Techn 19 5
On the complexity characteristics of some problems Uluslararası Trans. National Academy Sci. Azerb. 21 4
Periodic solutions of a problem originating in theory of a convection Uluslararası Trans. Ac. Sci. Azerb 20 1
On some problem with free boundary Uluslararası Trans. Russian Ac. Sci., ser. Math. 66 4
On boundary value of the functions from weighted Sobolev spaces Uluslararası Proc. IMM Nat. Ac. Sci. Azerb 8
On boundary value of the functions from weighted Sobolev spaces Uluslararası Proc. Steklov IM Ac. Sci. Russ. 1
Some Remarks on the Solvability of a Nonlinear Equations and Fixed Points Uluslararası Nonlinear Studies 18 4
Robin and Initial Value Problem for a Yamabe type Parabolic Equation, Uluslararası PROGRESS IN ANALYSIS: Proceedings of the 8th Congress of the ISAAC 2
On noncoercive semilinear equations Uluslararası NA: Hybrid Systems 2 2
The free boundary value problem for a nonlinear equation of parabolic type. Uluslararası Proc. IMM Nat. Ac. Sci. Azerbaijan 10
Some embedding theorems and nonlinear equations Uluslararası Proceedings of Steklov´sInstitute of Mathematics of Rusian Academy of Sciences 2
SOLVABILITY OF NONLINEAR ELLIPTIC TYPE EQUATIONWITH TWO UNRELATED NON STANDARD GROWTHS Uluslararası JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY 55 6
On nonlinear evolution equation of second order in Banach spaces Uluslararası Open Math. (Central European J. Math.) 16 1
Solvability and long time behavior of nonlinear reaction diffusion equations with Robin boundary condition Uluslararası Nonlinear Analysis: Theory, Methods Applications 108
SOME REMARKS ON NONLINEAR HYPERBOLIC EQUATION Uluslararası Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan 41 2
SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION Uluslararası Journal of Applied Analysis and Computation 4 3
Some Boundary Value Problem for General Semilinear Parabolic Equation in Divergence Form Uluslararası PROGRESS IN ANALYSIS: Proceedings of the 8th Congress of the ISAAC 2
Differential algebraic approach to constructing representations of commuting differentiations in functional spaces and its application to nonlinear integrable dynamical systems Uluslararası Communications in Nonlinear Science and Numerical Simulation 19 5
Nonlinear equations in nonreflexive Banach spaces and fully nonlinear equations Uluslararası WIAS, Berlin, Germany 440 Preprint
Dynamical model to investigate of fuzzy-neuro Networks (ICAFS) Uluslararası Proc. Fourth Intern. Confer. on Appl. of Fuzzy Syst. Soft Computing
On equations with continuous mappings in Banach spaces Uluslararası Funct. Analysis and Appl. 33 1
Nonlinear equations in nonreflexive Banach spaces and fully nonlinear equations Uluslararası Advances in Mathematical Sciences and Applications 9 2
An approach to describe fuzzy discrete dynamical systems Uluslararası Proc. Fourth Intern. Confer. on Appl. of Fuzzy Syst. Soft Computing (ICAFS)
48. On some nonlinear boundary value problems and embedding theorems Uluslararası First International Conference on Nonlinear Analysis and Nonlinear Modeling
On some modification of the Navier-Stokes equations Uluslararası Nonlinear Analysis, Theory, Methods Appl 52 3
Some Boundary Problem for Emden-Fowler type Equation Uluslararası Proc. of Function Spaces, Differential Operators and Nonlinear Analysis, MI Acad. Sci. Czech Republic
Some nonlinear equations of the nonstable filtration type and embedding theorems Uluslararası Nonlinear Analysis: T.M.A 65 11
Remarks on Separation of Convex Sets, Fixed-Point Theorems, and Applications in Theory of Linear Operators ID 80987 Uluslararası Fixed Point Theory and Applications 1 14
On semi-continuous mappings and nonlinear equations in Banach spaces Uluslararası Hacettepe J. of Math. Statistics 37 1
On Some Semilinear Differential Equations Uluslararası AIP Conf. Proc. 1168
On Some Yamabe Type Equations Uluslararası AIP Conf. Proc. 1168
On Some Emden-Fowler Type Equations Uluslararası AIP Conf. Proc. 1168
Perturbation of the mapping and solvability theorems in Banach space Uluslararası Nonlinear Analysis: Theory, Methods Applications 72 1
On a Nonlinear Equation with Coefficients which are Generalized Functions Uluslararası Novi Sad J. Math. 41 1
The nonautonomous Schrödinger Equation and Its Weakly Adiabatic Solutions Uluslararası Proc. Inst. Math. NAS Ukraine 9 2
On Nonlinear Equation of Schrödinger type Uluslararası AIP Conf. Proc. 1493
Solvability of Equation of Prandtl-von Mises type, Theorems of Embedding Uluslararası Transactions of Nat. Acad. Sci. of Azerbaijan, Ser. Phys-Tech.Math. 37 1
ON SOLVABILITY OF A CLASS OF NONLINEAR ELLIPTIC TYPE EQUATION WITH VARIABLE EXPONENT Uluslararası Journal of Applied Analysis and Computation 7 3
Long-time behavior of solutions and chaos in reaction-diffusion equations Uluslararası Chaos, Solitons Fractals 99
Existence and Behavior of Solutions for Convection-Diffusion Equationswith Third Type Boundary Condition Uluslararası TWMS Journal of Pure and Applied Mathematics
Integrability Analysis of a Two Component Burgers Type Hierarchy Uluslararası Ukrainian Mathematical Journal 67 2
Global Existence and Long Term Behavior of a Nonlinear Schrödinger Type Equation Uluslararası Ukrainian Mathematical Journal 67 1
Existence uniqueness and behaviour of solutions for a nonlinear diffusion equation with third type boundary value condition Uluslararası Rendiconti Lincei - Matematica e Applicazioni 26 4
Nonlinear Operators Fixed Point Theorems Nonlinear Equations Uluslararası Current Trends in Analysis and Its Applications
Bildiri Başlığı Kapsam: Etkinlik Adı: Yıl:
Yıl Kitap Adı Bölüm: Katkı Düzeyi:
2002 Some applications of the nonlinear analysis to the differential equations, 2002, 296 pp., Baku, “Elm” Tümü
Yıl Tez Adı Yazar: Tür: Durum:
2014 DO˘ GRUSAL OLMAYAN VOLTERRA ˙I NTEGRAL DENKLEM˙I˙ILE VER˙ILEN KONTROL S˙ISTEM˙IN Y¨ OR¨ UNGELERK¨ UMES˙IN˙IN ¨ OZELL˙IKLER˙I VE YAKLAS¸IMI Anar Hüseyin Doktora Tamamlandı
2008 Bir yarı doğrusal eliptik denklem için 3. sınıf sınır probleminin incelenmesi Kerime Korkmaz Yüksek Lisans Tamamlandı
2004 Faz alan denklemleri için başlangıç sınır değer problemlerinin çözümlerinin global davranışı ŞEVKET GÜR Doktora Tamamlandı
2005 Banach uzaylarında konveks kümelerin bazı özellikleri MÜGE ÖZLEM ERDOĞAN Yüksek Lisans Tamamlandı
2005 Doğrusal olmayan hiperbolik diferensiyel denklemlerin patlamaları ve kritik üstelleri üzerine YEKTA HAFIZ Yüksek Lisans Tamamlandı
2008 Yamabe tipli denklem için 3. sınıf sınır probleminin incelenmesi EYLEM ÖZTÜRK Yüksek Lisans Tamamlandı
2008 Emden-Fowler tipli denklem için 3. sınıf sınır probleminin incelenmesi FATMA GAMZE DÜZGÜN Yüksek Lisans Tamamlandı
2010 Bir sınıf ikinci mertebe quasi lineer diferansiyel denklemler için farklı tipte problemlerin incelenmesi MÜGE ÖZLEM TUZCUOĞLU Doktora Tamamlandı
2010 Belli özelliklere sahip bir sınıf fonksiyonel uzayların incelenmesi UĞUR SERT Yüksek Lisans Tamamlandı
2012 Banach uzaylarında kümelerin ayrılabilirliği ve sabit nokta teoremleri üzerine çalışmalar AYŞE DOĞAN ÇALIŞIR Yüksek Lisans Tamamlandı
2014 Bir sınıf doğrusal olmayan difüzyon-reaksiyon denklemlerinin incelenmesi EYLEM ÖZTÜRK Doktora Tamamlandı
2014 Bir sınıf doğrusal olmayan difüzyon-konveksiyon denklemlerinin incelenmesi KERİME KALLI Doktora Tamamlandı
2014 Davranışı afin integral denklem ile verilen kontrol stemin yörüngeler kümesinin özellikleri ve yaklaşık inşası NESİR HÜSEYİN Doktora Tamamlandı
2015 Investigation of some nonlinear fractional differential equations MÜFİT ŞAN Doktora Tamamlandı
2016 Investigation of some nonlinear elliptic equations with variable exponent and embedding theorems UĞUR SERT Doktora Tamamlandı
Akademik Yıl Ders Adı Eğitim Düzeyi:
2018-2019 Fonksiyonel Analiz Doktora
2018-2019 Lineer olmayan fonksiyonel analiz ve uygulamalari Yüksek Lisans
2018-2019 Rus dili VIII Lisans
2018-2019 Rus dili VI Lisans
2018-2019 Rus dili VI Lisans
2018-2019 Lineer olmayan fonksiyonel analiz ve uygulamalari Doktora
2018-2019 Fonksiyonel Analiz Yüksek Lisans
2018-2019 Reel Analiz Yüksek Lisans
2014-2015 Reel Analiz Yüksek Lisans
2015-2016 Reel Analiz Yüksek Lisans
2013-2014 Reel Analiz Yüksek Lisans
2007-2008 Reel Analiz Yüksek Lisans
2006-2007 Reel Analiz Yüksek Lisans
2007-2008 Reel Analiz Yüksek Lisans
2009-2010 Reel Analiz Yüksek Lisans
2008-2009 Reel Analiz Yüksek Lisans
2012-2013 Reel Analiz Yüksek Lisans
2011-2012 Reel Analiz Yüksek Lisans
2010-2011 Reel Analiz Yüksek Lisans
Proje Adı Görev: Tür:
Matematiksel Fiziğin Doğrusal Olmayan Dinamik Sistemlerinin Çözülebilirliği Tam İntegrallenebilirliği ve Çözüm Manifoldlarının Analitik Özellikleri Yürütücü TÜBİTAK PROJESİ
Patent Adı Buluş Sahipleri: Kategori: Kapsam:
Yıl Ödül Adı Kurum: Tür: Açıklama:
Kurum Durum
Tarih Görev Birim: Bitiş Tarihi:
2018 Anabilim Dalı Başkanı FEN-EDEBİYAT FAKÜLTESİ
2012 Anabilim Dalı Başkanı FEN FAKÜLTESİ 2013